RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 18, Number 3, Pages 468–470 (Mi msb6746)  

A propos d'une note de V. G. Imschénetsky sur les équations aux dérivées partielles

P. A. Nékrassov


Full text: PDF file (182 kB)

Bibliographic databases:
Received: 08.10.1895

Citation: P. A. Nékrassov, “A propos d'une note de V. G. Imschénetsky sur les équations aux dérivées partielles”, Mat. Sb., 18:3 (1896), 468–470

Citation in format AMSBIB
\Bibitem{Nek96}
\by P.~A.~N\'ekrassov
\paper A propos d'une note de V.\,G.~Imsch\'enetsky sur les \'equations aux d\'eriv\'ees partielles
\jour Mat. Sb.
\yr 1896
\vol 18
\issue 3
\pages 468--470
\mathnet{http://mi.mathnet.ru/msb6746}
\zmath{https://zbmath.org/?q=an:27.0271.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb6746
  • http://mi.mathnet.ru/eng/msb/v18/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to
  • Математическiй сборникъ
    Number of views:
    This page:90
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019